# SDR DALA2015121007613

- Difficulty date: December 9, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 69,513 hours, 31,662 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE FRAME 30, BETWEEN STRINGERS 40-41L.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DWG D53231626.
